# SDR 98UAL900526

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT OIL SMELL WAS NOTED, ON THE FLIGHT DECK ONLY.  AFTER THREE (3) MAINTENANCE OPERATIONAL CHECKS (ENGINES OPERATING) AND DETAILED VISUAL INSPECTION OF THE APU/PNEUMATIC DUCTING, NO OIL LEAKS OR HOT OIL SMELLS WERE NOTED.  NO FAULT FOUND.
